# SDR DALA1129515531

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660 Rbl48
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR STA 1660, RBL 48" HAS CORROSION REMOVED CORROSION IAW SRM 53-00-51 L=2.9 W=1.95, D=.020 MAT. .125 OUT OF LIMITS.  DETAIL III, CUT OUT DAMAGED AREA IAW SRM 53-00-51, REPAIR 5, FABRICATED NEW PART LOC & DRILLED TEE IAW SRM 53-00-51 INSTALLED TEE CHORD IAW SRM 53-00-51.
